# SDR HE66085918

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 763 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: L673M20A1005
- Part serial: 216
- Condition: Defective
- Location: Main Rotor
- Part time: 763 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ACTUATOR EXCESSIVE LEAKING AROUND PISTONS REPLACED
